# SDR ASAA0280530

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803900
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE TAILCONE PASSAGEWAY EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  RESEATED ASSOCIATED POWER SUPPLY.  LIGHT THEN OPERATED PROPERLY.
